# SDR CA980908016

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7520 · Engine Cooling System
- Part: Coolant
- Condition: Empty
- Location: Engine
- Part time: 984 hours
- Stage of operation: TO
- Nature of condition: B, E, M
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ELECTRICAL AND OIL SMELL IN THE COCKPIT AFTER TAKEOFF, WITH THE ENGINE STARTING TO RUN ROUGH.  PRECAUTIONARY LANDING CARRIED OUT.  POST-FLIGHT INSPECTION REVEALED NO COOLING IN THE ENGINE. THE OVERFLOW VESSEL FULL AND THE TEMPERATURE TRANSMITTER BLOWN APART.
